# SDR AALA2018112099028

- Difficulty date: November 17, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 56,051 hours, 24,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE L2 DOOR PLASTIC COVER LENS THE EMERGENCY EXIT SIGN WAS LOOSE.   MAINTENANCE SECURED THE LIGHT LENS AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
